# SDR AWXA200300790

- Difficulty date: June 28, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 43,527 hours, 19,924 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D5453003220000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A .125 INCH CRACK WAS FOUND ON NR 1 PYLON RIB, 4TH LOWER RIB FROM UPPER DRAIN LINE CLEARANCE HOLE, OUTBOARD EDGE IN AFT FIXED FAIRING.  MAINTENANCE REMOVED CRACKED RIB; FABRICATED A NEW REPLACEMENT RIB; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 8-12 & 21-22, FIG 2, 3 & 8.
